# SDR FDEA201106102188

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 55,074 hours, 20,338 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: LJ35801
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ALL WAS NORMAL AT 1000 AGL/3800 MSL THE RT EPR GAGE WAS SLIGHTLY HIGHER THAN THE LT EPR.  AS WE CLIMBED, THE LT EPR CONTINUED PROGRESSIVELY GET HIGHER (BIGGER SPLIT) N1 EGT N2, N3.  FF APPEARED CORRECT.  NO QRH PROCEDURES FOR EPR GAGE SO COMPLIED WITH MEL.  AT ABOUT FL180 THE THROTTLES ON THE RT WAS 4 KNOB WITHIN FRONT OF THE LT.  THE RT THROTTLE WAS ALMOST TO THE STOPS.  CLIMBED TO FL310 AND RETURNED TO DEPARTURE, ON  DECENT THE LOWER RECEIVED LESS THE SPLIT IN THE THROTTLES TILL THEY WERE MATCHED.  ALSO, EPR GAGE WENT BLANK AT AROUND 17000 FT AND RETURNED AFTER LANDING ENGINE.
